Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 62, Number 1
HTML articles powered by AMS MathViewer

The solution of $y^{2}+^{2n}=x^{3}$
Stanley Rabinowitz PDF
Proc. Amer. Math. Soc. 62 (1977), 1-6
On the Schnirelmann density of the $k$-free integers
P. H. Diananda and M. V. Subbarao PDF
Proc. Amer. Math. Soc. 62 (1977), 7-10
On the trace of an idempotent in a group ring
Gerald H. Cliff and Sudarshan K. Sehgal PDF
Proc. Amer. Math. Soc. 62 (1977), 11-14
Injective cogenerator rings and a theorem of Tachikawa. II
Carl Faith PDF
Proc. Amer. Math. Soc. 62 (1977), 15-18
Number of odd binomial coefficients
Heiko Harborth PDF
Proc. Amer. Math. Soc. 62 (1977), 19-22
Asymptotic nonbases which are not subsets of maximal asymptotic nonbases
Julien Hennefeld PDF
Proc. Amer. Math. Soc. 62 (1977), 23-24
A curiosity concerning the degrees of the characters of a finite group
K. L. Fields PDF
Proc. Amer. Math. Soc. 62 (1977), 25-27
Linear groups as stabilizers of sets
I. M. Isaacs PDF
Proc. Amer. Math. Soc. 62 (1977), 28-30
On derivation algebras of Malcev algebras
Ernest L. Stitzinger PDF
Proc. Amer. Math. Soc. 62 (1977), 31-33
Measurable tail disintegrations of the Haar integral are purely finitely additive
Lester E. Dubins PDF
Proc. Amer. Math. Soc. 62 (1977), 34-36
New subclasses of the class of close-to-convex functions
Pran Nath Chichra PDF
Proc. Amer. Math. Soc. 62 (1977), 37-43
Pluriharmonic functions in balls
Walter Rudin PDF
Proc. Amer. Math. Soc. 62 (1977), 44-46
Weakly starlike meromorphic univalent functions. II
Albert E. Livingston PDF
Proc. Amer. Math. Soc. 62 (1977), 47-53
On the automorphism group of compact measure hyperbolic manifolds and complex analytic bundles with compact measure hyperbolic fibres
B. Wong PDF
Proc. Amer. Math. Soc. 62 (1977), 54-56
On a problem of Bruckner and Ceder concerning the sum of Darboux functions
J. S. Lipiński PDF
Proc. Amer. Math. Soc. 62 (1977), 57-61
A counterexample in nonlinear interpolation
Michael Cwikel PDF
Proc. Amer. Math. Soc. 62 (1977), 62-66
On the extensions to the bidual of a maximal monotone operator
Jean-Pierre Gossez PDF
Proc. Amer. Math. Soc. 62 (1977), 67-71
Perturbation theory for generalized Fredholm operators. II
S. R. Caradus PDF
Proc. Amer. Math. Soc. 62 (1977), 72-76
Monotone and oscillatory solution of $y^{(n)}+py=0$
W. J. Kim PDF
Proc. Amer. Math. Soc. 62 (1977), 77-82
Growth near the boundary in $H^{2}(\mu )$ spaces
Thomas Kriete and Tavan Trent PDF
Proc. Amer. Math. Soc. 62 (1977), 83-88
Polynomial density in Bers spaces
Jacob Burbea PDF
Proc. Amer. Math. Soc. 62 (1977), 89-94
Local completeness of operator algebras
H. Behncke and J. Cuntz PDF
Proc. Amer. Math. Soc. 62 (1977), 95-100
An inequality for a class of integral systems
David E. Greene PDF
Proc. Amer. Math. Soc. 62 (1977), 101-104
On majorization and normality of operators
Mehdi Radjabalipour PDF
Proc. Amer. Math. Soc. 62 (1977), 105-110
Continuity of nonlinear monotone operators
S. P. Fitzpatrick PDF
Proc. Amer. Math. Soc. 62 (1977), 111-116
On Curvilinear cluster sets on open Riemann surfaces
Mikio Niimura PDF
Proc. Amer. Math. Soc. 62 (1977), 117-118
Quasi-nonexpansivity and two classical methods for solving nonlinear equations
St. Măruşter PDF
Proc. Amer. Math. Soc. 62 (1977), 119-123
Sets which can be extended to $m$-convex sets
Marilyn Breen PDF
Proc. Amer. Math. Soc. 62 (1977), 124-128
Contractions of convex sets
Robert E. Jamison PDF
Proc. Amer. Math. Soc. 62 (1977), 129-130
An $L_{\omega _{1}\omega }$ complete and consistent theory without models
M. Makkai and J. Mycielski PDF
Proc. Amer. Math. Soc. 62 (1977), 131-133
A two-cardinal theorem and a combinatorial theorem
Saharon Shelah PDF
Proc. Amer. Math. Soc. 62 (1977), 134-136
A geometric criterion for hyperbolicity of flows
R. C. Churchill, John Franke and James Selgrade PDF
Proc. Amer. Math. Soc. 62 (1977), 137-143
A countably compact $k’$-space need not be countably $\textbf {bi}-k$
Roy C. Olson PDF
Proc. Amer. Math. Soc. 62 (1977), 144-148
The character of $\omega _{1}$ in first countable spaces
William G. Fleissner PDF
Proc. Amer. Math. Soc. 62 (1977), 149-155
An example of an infinite Lie group
Domingos Pisanelli PDF
Proc. Amer. Math. Soc. 62 (1977), 156-160
Holonomy invariant cochains for foliations
John M. Franks PDF
Proc. Amer. Math. Soc. 62 (1977), 161-164
Fibrations over a CWh-base
Rolf Schön PDF
Proc. Amer. Math. Soc. 62 (1977), 165-166
On some topological problems arising from maps of contractive type
Kok Keong Tan and Chi Song Wong PDF
Proc. Amer. Math. Soc. 62 (1977), 167-172
$N$-compactness and weak homogeneity
S. Broverman PDF
Proc. Amer. Math. Soc. 62 (1977), 173-176
A solution of a problem of Steenrod for cyclic groups of prime order
James E. Arnold PDF
Proc. Amer. Math. Soc. 62 (1977), 177-182
Applications of group actions on finite complexes to Hilbert cube manifolds
Leon Stagg Newman PDF
Proc. Amer. Math. Soc. 62 (1977), 183-187
Addendum to: “The intersection of Sylow subgroups” (Proc. Amer. Math. Soc. 53 (1975), 262–264)
Avinoam Mann PDF
Proc. Amer. Math. Soc. 62 (1977), 188